# SDR 97ZZZM683

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703MG
- Make and model: Dhav DHC7102
- Aircraft serial: 103
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 72445049001
- Condition: Melted
- Location: Nr 3 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C, H

## Discrepancy

FLT 201 - MIA-PID - CANCELLED DUE TO PILOT REPORTED NR 3 ENGINE STARTER WILL NOT ENGAGE.  THE AIRCRAFT WAS INSPECTED FOR 3 ENGINE FERRY AND FERRIED TO FLL MX BASE.  INSEPCTION OF THE AIRCRAFT FOUND LOOSE CABLE TERMINAL NUT ON NR 3 DC CONTACTOR BOX.  BOTH WIRES FROM NR 3 CONNECTOR TO STARTER GEN LUG ENDS ARE ARCING AND BURNED.  REMOVED AND REPLACED NR 3 DC CONTACTOR.  REMOVED AND REPLACED CABLE TERMINAL ENDS.  AIRCRAFT MX OPERATIONAL CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
